Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Abdushukurov, Faizikhutdin Abdurakhimovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:4
Abstract pages:42
Full texts:22
References:4
E-mail:

http://www.mathnet.ru/eng/person163396
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. F. A. Abdushukurov, “Poisson limit theorems in allocation schemes of distinguishable particles”, Ufimsk. Mat. Zh., 12:3 (2020),  3–10  mathnet; Ufa Math. J., 12:3 (2020), 3–10  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021